# SDR COEA2014041802901

- Difficulty date: April 8, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 31,480 hours, 34,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53971402213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MAJOR REPAIR.  HYD COMPARTMENT STIFFENER ON THE AFT SIDE OF FRAME 27A HAS A CRACK FWD & BELOW THE HYD PUMPS.  REPLACED WITH FABRICATED PART IAW SRM 53-91-43 FIG 106 ITEM 75.
